# SDR IPXA11M66108

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA750513
- Condition: Dented
- Location: Bs 374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN FUSELAGE 18" BELOW OAT SENSOR ON RT SIDE OF ACFT.  REPAIRED REF EO MD11-5330-42284-A.
